As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Day 14 - 15 Clavaris 40 mg
Well, there is nothing new to update. My lips are still super dry. I have a few pimples here and there, but everything is relatively calm. Even when I do get pimples, they go away so quickly-which is awesome! Also, I have been taking weekly photos of my progress, and now looking back from two weeks ago, I do notice an improvement. I am hoping it will only get better from here!